Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a convexity condition in normed linear spaces


Author: Daniel P. Giesy
Journal: Trans. Amer. Math. Soc. 125 (1966), 114-146
MSC: Primary 46.10; Secondary 52.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0205031-7
Correction: Trans. Amer. Math. Soc. 140 (1969), 511-512.
MathSciNet review: 0205031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Anatole Beck, A convexity condition in Banach spaces and the strong law of large numbers, Proc. Amer. Math. Soc. 13 (1962), 329-334. MR 0133857 (24:A3681)
  • [2] -, On the strong law of large numbers, Ergodic Theory, Academic Press, New York, 1963. MR 0160256 (28:3470)
  • [3] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • [4] M. M. Day, Some more uniformly convex spaces, Bull. Amer. Math. Soc. 47 (1941), 504-507. MR 0004068 (2:314a)
  • [5] -, Uniform convexity. III, Bull. Amer. Math. Soc. 49 (1943), 745-750. MR 0009422 (5:146h)
  • [6] -, Normed linear spaces, Academic Press, New York, 1962.
  • [7] Nelson Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [8] H. G. Eggleston, Convexity, Cambridge Univ. Press, Cambridge, 1958. MR 0124813 (23:A2123)
  • [9] William Feller, An introduction to probability theory and its applications, Vol. I, Wiley, New York, 1957. MR 0088081 (19:466a)
  • [10] Daniel P. Giesy, A study of convexity in normed linear spaces, Ph.D. thesis, Univ. of Wisconsin, Madison, 1964.
  • [11] R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-522. MR 0039915 (12:616b)
  • [12] -, A non-reflexive Banach space isometric with its second conjugate, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 174-177. MR 0044024 (13:356d)
  • [13] -, Uniformly non-square Banach spaces, Ann. of Math. 80 (1964), 542-550. MR 0173932 (30:4139)
  • [14] P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math. (2) 36 (1935), 719-723. MR 1503247
  • [15] Michel Loève, Probability theory, Van Nostrand, New York, 1963. MR 0203748 (34:3596)
  • [16] A. R. Lovaglia, Locally uniformly convex Banach spaces, Trans. Amer. Math. Soc. 78 (1955), 225-238. MR 0066558 (16:596d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.10, 52.30

Retrieve articles in all journals with MSC: 46.10, 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0205031-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society